# SDR REXA2016021300179

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER RUDDER EXTERNAL SKIN IS DENTED APPROX 1.0 LONG, 1.0 WIDE & .010 DEEP.  CONTINUATION CARD 81517411 OP 222.  REPAIRED RT UPPER RUDDER EXTERNAL SKIN DENT IAW SRM 55-41-01-201-001-A01, NDTM 51-20-006-250-A01 PART 1, AMM 51-23-00-390-818-A01 & SRM TR 51-0055.  THIS IS A MAJOR REPAIR.  REF JC 81517411 OP 157 STEPS 1 - 6 & 81517411 OP 222 STEPS 7 -8 FOR WORK PERFORMED.
